Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Equivariant smoothing theory


Author: R. Lashof
Journal: Bull. Amer. Math. Soc. 84 (1978), 1-6
MSC (1970): Primary 57E10, 57E15, 57D10; Secondary 57A30, 57A35, 57A55, 55F35
DOI: https://doi.org/10.1090/S0002-9904-1978-14396-1
MathSciNet review: 0464252
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Anderson and W. C. Hsiang, The functors K_, Ann. of Math. (2) 105 (1977), 201-224. MR 440573
  • 2. G. Anderson, Classification of structures on abstract manifolds, Mass. Inst, of Tech., Cambridge, 1976 (preprint).
  • 3. E. Bierstone, Equivariant Gravov theory, Topology 13 (1974), 327-346. MR 353334
  • 4. G. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. MR 413144
  • 5. A. Haefliger and V. Poenaru, La classification des immersions combinatoires, Inst. Hautes Études Sci. Publ. Math. 23 (1964), 75-91. MR 172296
  • 6. A. Haefliger and C. T. C. Wall, Piecewise linear bundles in the stable range, Topology 4 (1965), 209-214. MR 184243
  • 7. W. C. Hsiang and J. Shaneson, Fake tori, the annulus conjecture, and the conjecture of Kirby, Proc. Nat. Acad. Sci. USA 62 (1969), 687-691. MR 270378
  • 8. R. Kirby, Stable homeomorphisms and the annulus conjecture, Ann. of Math. (2) 89 (1969), 575-582. MR 242165
  • 9. R. Kirby and L. Siebenmann, Essays on topological manifolds, smoothings and triangulations (to appear).
  • 10. J. Kister, Microbundles are fibre bundles, Ann. of Math. (2) 80 (1964), 190-199. MR 180986
  • 11. N. Kuiper and R. Lashof, Microbundles and bundles. I, Invent. Math. 1 (1968), 1-17. MR 216506
  • 12. R. Lashof, The immersion approach to triangulation and smoothing, (AMS Summer Inst., Madison, Wisc., 1970) Proc. Sympos. in Pure Math., vol. 22, Amer. Math. Soc., Providence, R.I., 1971, pp. 131-164. MR 317332
  • 13. R. Lashof and M. Rothenberg, G-smoothing theory, (Proc. AMS Summer Inst., Stanford, 1976) (to appear). MR 520506
  • 14. J. Lees, Immersions and surgeries on topological manifolds, Bull. Amer. Math. Soc. 75 (1969), 529-534. MR 239602
  • 15. J. Milnor, Microbundles, Proc. Internat. Congress Math. (Stockholm, 1962), Inst. Mittag-Leffler, Djorsholm, 1963. MR 161345
  • 16. C. T. C. Wall, On homotopy tori and the annulus theorem, Bull. London Math. Soc. 1 (1969), 95-97. MR 242164
  • 17. A. Wasserman, Equivariant differential topology, Topology 8 (1969), 127-150. MR 250324

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E10, 57E15, 57D10, 57A30, 57A35, 57A55, 55F35

Retrieve articles in all journals with MSC (1970): 57E10, 57E15, 57D10, 57A30, 57A35, 57A55, 55F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14396-1

American Mathematical Society